Doctor insights on:
Zoloft Abdominal Pain
Abdominal pain for solid 56 hours. ER didn't know what caused it. I thought it was a reaction to Zoloft (sertraline). Bentyl hasn't helped much. Advice?
Acute Abdominal pain: I understand your distress. Bentyl is used to relieve spasms of the muscles in the stomach and intestines. Due to continued Abdominal pain for 56 hours, go to ER and see Gastroenterologist for diagnosis of Gastritis due to H. Pylori, use of Aspirin, NSAID, Stress, Alcohol use, Pernicious anemia, Bile reflux, or Infections caused by bacteria and viruses; Treatment. See Psychiatrist for Therapy
New med? Recently started Zoloft (sertraline) and ever since I get diarreah and stomach pain every time I eat, newly started I'd diarreah as soon as I wake up
Hi. My 11yr old daughter has bern on 50 mg og zoloft (sertraline) for about a year now. Is it possible it csn be causing her stomach pain/discomfort after being on?
Zoloft, (sertraline) Depression: I understand your concern for your daughter. You are a caring mother. Zoloft (sertraline) is a medication for depression. Gastrointestinal Side effects of Zoloft (sertraline) can be- dry mouth, nausea, vomiting, diarrhea and abdominal pain. Please follow through with Child Psychiatrist for assessment of benefits and side effects of Zoloft (sertraline) and Individual and Family Therapy.See 1 more doctor answer
I took Zoloft (sertraline) and aspirin 81 together. Now I have stomach pain for the last six hours. Should I call a doctor?
I am having headaches body aches fatigue neck pain stomach pain and sweats with my 50mg Zoloft (sertraline) shld I take it @ nite vs day? Took first dose this am
Reduce starting dose: This may not necessarily be a side effect of the Zoloft (sertraline)--you may be coming down with a viral illness that is causing the symptoms. Assuming that this IS a series of Zoloft (sertraline) side effects, (entirely possible), I'd try cutting the dose in half for a few days, then increasing the dose if you encounter no problems at the lower dose.See 1 more doctor answer
Started Zoloft (sertraline) for anxiety 2 days ago, woke up today with bad abdominal cramps all day. Is this normal? How should I handle this since it is a weekend
Side effects: You may be having some initial side effects from your new zoloft (sertraline). It can cause GI discomfort like you describe; diarrhea and nausea also. It's not exactly "normal, " but many people experience it temporarily with ssri's. Hopefully it will dissipate in the next few days. I suggest not increasing your dose any until it does, and contacting your doctor on monday about it. Be well.See 1 more doctor answer
I take 100mg sertraline and have eating issues. I take some laxatives sometimes. I havereally bad stomach ache and pain in my side. Is it safe to mix?
Need exam: Sertraline can cause constipation, although not a common side effect. See your pcp without delay to find cause of "stomachache" and "pain in side." Tell doctor about your 'eating issues' and laxative use. All symptoms may relate, so details will help the doc. Don't be embarrassed. Hold off on laxatives unless prescribed until you have exam. I hope this helps and you feel better soon.
Many possibilities: Without further information, it is nearly impossible to guess the varieties of causes of upper abdominal pain. Muscle pain or injury, gastritis, stomach ulcer, pancreatitis, gallstones, liver conditions, biliary dyskinesia, food borne illness, etc. Would need to see a doctor.See 1 more doctor answer
Maybe gallbladder: If pain happens after meals, is worse after greasy items, associated with nausea and vomiting, gallstones are a likely cause. Pain can radiate to right shoulder too. Important to see your doc for ultrasound and blood work to ensure. Liver and pancreas labs are normal.See 1 more doctor answer
Gerd: Gerd is likely the problem. Popcorn is difficult to digest and fatty with butter. This makes for a combination that can sit in ypur stomach longer than it should.
Abdominal pan & back: You have upper abdominal pain that radiates to the back. Classically one could consider pancreatitis as a cause of this pain. Drug induced pancreatitis from Lasix (furosemide) among other drugs. You may also consider an ulcer, gastritis, cholocystitis, and colitis. These are what comes to mind. Your doctor will perform a thorough history and physical exam and may order tests to help you. Don't smoke.
Many possibilities: If you have fever, vomiting or symptoms lasting over 4 hours, get to your doctor. If not, watch your diet. If you feel better with a low fat diet, it could be gallstones. Also hydrate and get your bowels moving. If your symptoms persist, an ultrasound, ekg and/or a scope of your upper GI tract should be considered.
See your doctor: The simple answer is to see your doctor for a complete history and physical examination. That should help narrow down the potential causes. Your doctor may then order other tests such as blood work, cat scan, ultrasound or endoscopic examinations like colonoscopy or upper endoscopy to confirm any suspected diagnoses.
See your doctor: Find the cause and get it treated